# SDR REXA2020021230209

- Difficulty date: February 3, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 24,646 hours, 24,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN CORRODED IN MULTIPLE LOCATIONS
REPLACED INNER SKIN PN#601R318024-15S IAW CRJ 200 SRM 51-40-11(TR51-42)51-42-061-131-211-22 REV 37 JULY 10/18  WVAC EMP #6500
